# SDR QXEA2013042400804

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED STA 529.5. REMOVED STR 24S CLIP AT FRAME 529.5 IAW SRM REV 12 51-42-05-02-01.  STR CLIP FOUND TO BE OUT OF LIMITS IAW SRM REV 53-30-15-00-01, NO REPAIRS ALLOWED.  LOCATED AND DRILLED NEW STRINGER CLIP IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL NEW CLIP.  INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.  RESTORED SURFACE PROTECTION AND CPC IAW SRM 51-21-10-02-01, SRM 51-25-10-02-01, SRM 51-25-15-02-01, REV 12 AND AMM 51-25-01-390-801, REV 42.
